Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffering from acne, pimples on face. Prescribed minoz 50, femciol, benzac, recurring condition. Treatment for acne?

hi before i used one cream for three months after stopping that i was getting pimples all over my face, and i gone to doctor first they suggest me minoz 50 daily night once and femciol on night and benzac on pimple after one month it was controlled and now i m getting again what to do when i consult the doctor they again suggest the minoz 50 again for 30 days pls answer
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  758
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
problems of oily skin
keep skin dry and airy
no application of toxic sops shampoo and oils and body application materials
use in food non oily non greesy and non fatty foods
take doxycycine 100 mg bd or minocyclin for 1o days and sos
add antacid tds
add antiallergic sos for itch
apply clindamycin gel tds on face
calamine od
apply tretinoic acid gel at night and switch off lights after application as it reacts with light
withdraw milk and diary preteins for 3 months
do all 3 months to get cure
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor